Alert archive / North Dakota / Red Flag Warnings in 2015

Red Flag Warning 15, NWS Bismarck, ND

May 2, 201532 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at May 2, 2015, 2:10 AM MDT for 32 counties in North Dakota. It took effect at May 2, 2015, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2015, 2:10 AM MDT (08:10 UTC)
In effect from
May 2, 2015, 12:00 PM MDT
Expired
May 2, 2015, 7:00 PM MDT
In force
7 hr
Issued by
NWS Bismarck, ND
All 32 counties

Billings County, ND, Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Sioux County, ND, Stark County, ND, Stutsman County, ND, Ward County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 76 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3246 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WWUS83 KBIS 020810
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
310 AM CDT SAT MAY 2 2015

...RED FLAG WARNING SATURDAY AFTERNOON THROUGH EARLY SATURDAY
EVENING FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA EXCEPT THE
FAR SOUTHWEST...

.VERY WARM TEMPERATURES...GUSTY WINDS TO 35 MPH...MINIMUM RELATIVE
HUMIDITIES BETWEEN 14 AND 20 PERCENT...AND A COLD FRONTAL PASSAGE...WILL
COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS SATURDAY AFTERNOON.
AS THE COLD FRONT MOVES ACROSS WESTERN AND CENTRAL NORTH DAKOTA
SATURDAY...WINDS WILL SHIFT FROM SOUTHWEST TO NORTHWEST. IN
ADDITION...ISOLATED THUNDERSTORMS ARE ALSO EXPECTED IN CENTRAL
NORTH DAKOTA AHEAD OF THE COLD FRONT...PRODUCING GUSTY AND ERRATIC
WINDS...WHICH WILL ENHANCE CRITICAL FIRE WEATHER BEHAVIOR. IF A
FIRE SHOULD IGNITE...EXPECT RAPID SPREAD.

NDZ040-041-043-044-020915-
/O.CAN.KBIS.FW.A.0011.150502T1600Z-150503T0100Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
310 AM CDT SAT MAY 2 2015

...FIRE WEATHER WATCH IS CANCELLED FOR LOW RELATIVE HUMIDITY AND
STRONG WINDS FOR FIRE WEATHER ZONES 040...041...043 AND 044...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FIRE
WEATHER WATCH. 

DESPITE MINIMUM RELATIVE HUMIDITIES IN THE UPPER TEENS...WINDS
WILL BE SUB MARGINAL FOR RED FLAG CRITERIA. 

$$

NDZ001>005-009>013-017>023-025-031>037-042-045>048-050-051-021615-
/O.UPG.KBIS.FW.A.0011.150502T1600Z-150503T0100Z/
/O.NEW.KBIS.FW.W.0015.150502T1800Z-150503T0100Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
310 AM CDT SAT MAY 2 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...
005...009...010...011...012...013...017...018...019...020...021...
022...023...025...031...032...033...034...035...036...037...042...
045...046... 047...048...050 AND 051...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

* HUMIDITY...AS LOW AS 14 PERCENT.

* WIND...SOUTHWEST 15 TO 25 MPH BE COMING NORTHWEST. GUSTS TO 35 MPH.

* TEMPERATURES...UPPER 70S TO THE LOWER 80S.

* THUNDERSTORMS...ISOLATED ACROSS CENTRAL NORTH DAKOTA. EXPECT
  GUSTY AND ERRATIC WINDS TO ACCOMPANY ANY THUNDERSTORM.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

KS
2 follow-up statements
924 
WWUS83 KBIS 021642
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1142 AM CDT SAT MAY 2 2015

...RED FLAG WARNING THROUGH EARLY THIS EVENING FOR CENTRAL AND
MOST OF WESTERN NORTH DAKOTA...

.VERY WARM TEMPERATURES...GUSTY WINDS TO 35 MPH...MINIMUM
RELATIVE HUMIDITIES BETWEEN 14 AND 20 PERCENT...AND A COLD
FRONTAL PASSAGE...WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER
CONDITIONS THROUGH EARLY THIS EVENING. AS THE COLD FRONT MOVES
ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WINDS WILL SHIFT FROM
SOUTHWEST TO NORTHWEST. IN ADDITION...ISOLATED SHOWERS AND
THUNDERSTORMS ARE ALSO EXPECTED OVER PORTIONS OF CENTRAL NORTH
DAKOTA AHEAD OF THE COLD FRONT... PRODUCING GUSTY AND ERRATIC
WINDS...WHICH WILL ENHANCE CRITICAL FIRE WEATHER BEHAVIOR. IF A
FIRE SHOULD IGNITE...EXPECT RAPID SPREAD.

NDZ001>005-009>013-017>023-025-031>037-042-045>048-050-051-030100-
/O.CON.KBIS.FW.W.0015.150502T1800Z-150503T0100Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1142 AM CDT SAT MAY 2 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 001...002...003...004... 005...009...010...011...
012...013...017...018...019...020...021... 022...023...025...
031...032...033...034...035...036...037...042... 045...046...
047...048...050 AND 051...

* HUMIDITY...AS LOW AS 14 PERCENT.

* WIND...SOUTHWEST 15 TO 25 MPH BECOMING NORTHWEST. GUSTS TO 35
  MPH.

* TEMPERATURES...UPPER 70S TO THE MID 80S.

* THUNDERSTORMS...ISOLATED ACROSS CENTRAL NORTH DAKOTA. EXPECT 
  GUSTY AND ERRATIC WINDS TO ACCOMPANY ANY THUNDERSTORM.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

JJS
104 
WWUS83 KBIS 021948
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
248 PM CDT SAT MAY 2 2015

...RED FLAG WARNING THROUGH EARLY THIS EVENING FOR CENTRAL AND
MOST OF WESTERN NORTH DAKOTA...

.VERY WARM TEMPERATURES...GUSTY WINDS TO 35 MPH...MINIMUM
RELATIVE HUMIDITIES BETWEEN 14 AND 20 PERCENT...AND A COLD
FRONTAL PASSAGE...WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER
CONDITIONS THROUGH EARLY THIS EVENING. AS THE COLD FRONT MOVES
ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WINDS WILL SHIFT FROM
SOUTHWEST TO NORTHWEST. IN ADDITION...ISOLATED THUNDERSTORMS ARE
ALSO EXPECTED OVER PORTIONS OF CENTRAL NORTH DAKOTA AHEAD OF THE
COLD FRONT...PRODUCING GUSTY AND ERRATIC WINDS AND POSSIBLY
LITTLE TO NO PRECIPITATION...WHICH WILL ENHANCE CRITICAL FIRE
WEATHER BEHAVIOR. IF A FIRE SHOULD IGNITE...EXPECT RAPID SPREAD.

NDZ001>005-009>013-017>023-025-031>037-042-045>048-050-051-030100-
/O.CON.KBIS.FW.W.0015.000000T0000Z-150503T0100Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
248 PM CDT SAT MAY 2 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 001...002...003...004... 005...009...010...011...
012...013...017...018...019...020...021... 022...023...025...
031...032...033...034...035...036...037...042... 045...046...
047...048...050 AND 051...

* HUMIDITY...AS LOW AS 14 PERCENT.

* WIND...SOUTHWEST 15 TO 25 MPH BECOMING NORTHWEST. GUSTS TO 35 
  MPH.

* TEMPERATURES...UPPER 70S TO THE MID 80S.

* THUNDERSTORMS...ISOLATED ACROSS CENTRAL NORTH DAKOTA. EXPECT
  GUSTY AND ERRATIC WINDS TO ACCOMPANY ANY THUNDERSTORM. SOME
  THUNDERSTORMS MAY CONTAIN LITTLE TO NO PRECIPITATION.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

JJS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 1, 10:59 PM MDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 1, 10:59 PM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1159 PM CDT FRI MAY 1 2015

.UPDATE...
ISSUED AT 1159 PM CDT FRI MAY 1 2015

LATEST REGIONAL RADAR AND BOWMAN RADAR SHOWS SOME MID LEVEL
RETURNS OVER MILES CITY. THE HRRR 1KM SLICE AND COMPOSITE
REFLECTIVITY PICKS UP ON THIS AREA AND TRIES TO DEVELOP AN
ISOLATED SHOWER OR TWO THROUGH 10Z ACROSS THE SOUTHWEST. CLOUD
BASES APPEAR AROUND 15KFT CURRENTLY...AND WITH THE FAIRLY QUICK
SPEED IN THE ECHOES AND MINIMAL AREAL COVERAGE...AT BEST A
SPRINKLE OR BRIEF WIND GUST MAY OCCUR. OTHERWISE TEMPERATURES
COOLING INTO THE MID 40S AT DICKINSON AND GLEN ULLIN...SO HAVE
ADJUSTED HOURLY TEMPS DOWN A BIT QUICKER. OVERNIGHT LOWS ALREADY
HAD THEM IN THE LOWER 40S AND WITH PASSING CLOUDS OVERNIGHT THIS
REMAINS ON TRACK. MAIN CONCERN WILL BE FIRE WEATHER SATURDAY AND
WILL LOOK MORE CLOSELY AT THIS IN THE NEXT UPDATE.

UPDATE ISSUED AT 924 PM CDT FRI MAY 1 2015

THE FORECAST FOR THE OVERNIGHT REMAINS ON TRACK...WITH A
RELATIVELY MILD NIGHT EXPECTED WITH LOWS IN THE MID TO UPPER 40S
WITH LIGHT SOUTHERLY FLOW AHEAD OF THE PRE-FRONTAL TROUGH ACROSS
EASTERN MONTANA.

UPDATE ISSUED AT 714 PM CDT FRI MAY 1 2015

QUICK UPDATE TO EXPIRE THE RED FLAG WARNING ON TIME. NO OTHER
CHANGES NEEDED OTHER THAN TO BLEND TO OBSERVED TRENDS TROUGH 00
UTC.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 255 PM CDT FRI MAY 1 2015

CURRENT SURFACE ANALYSIS PLACES LOW OVER SOUTHERN ALBERTA WITH
WARM SOUTHWESTERLY FLOW OVER OUR AREA. UPPER LEVEL ANALYSIS PLACES
FLAT RIDGE OVER THE ROCKIES INTO THE PLAINS WITH WESTERLY FLOW
OVER THE NORTHERN PLAINS BRINGING QUIET WEATHER TO THE AREA.

FOR THE REST OF THIS AFTERNOON INTO TONIGHT...BREEZY CONDITIONS
OVER THE WEST AND NORTH CENTRAL WILL SUBSIDE THIS EVENING.
OTHERWISE...QUIET WEATHER EXPECTED.

ON SATURDAY...SURFACE LOW SLIDES EAST ACROSS SOUTHERN
SASKATCHEWAN/MANITOBA...WHILE A COLD FRONT PUSHES ITS WAY INTO
WESTERN/CENTRAL NORTH DAKOTA. EXPECT GUSTY WINDS TO DEVELOP AHEAD
OF AND ALONG THE FRONT IN REGION OF STRONG MIXING/STEEP LAPSE
RATES. GUSTY WINDS WILL ALSO CONTINUE AFTER FRONTAL PASSAGE. A
FEW THUNDERSTORMS MAY DEVELOP OVER SOUTH CENTRAL NORTH DAKOTA INTO
THE JAMES RIVER VALLEY WHERE MODEST INSTABILITY IS NOTED...THOUGH
NOT MUCH IN THE WAY OF PRECIPITATION EXPECTED GIVEN THE DRY LOW
LEVELS THOUGH THIS MAY BE CONDUCIVE TO STORMS POSSIBLY DEVELOPING
STRONG WIND GUSTS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 255 PM CDT FRI MAY 1 2015

THE LONG TERM FORECAST IS DOMINATED BY A WEST COAST TROUGH THAT IS
FORECAST TO BECOME PHASED WITH THE EASTERN PACIFIC CUT OFF LOW
NEAR 160W IN CURRENT SATELLITE IMAGERY. REMAINING SHORTWAVE
ENERGY FROM THE CUT OFF LOW IS THEN FORECAST TO EJECT INTO THE
NORTHERN PLAINS BY SATURDAY. MODELS/ENSEMBLES HAVE BEEN FAIRLY
CONSISTENT WITH THIS FEATURE OVER THE PAST COUPLE DAYS...AND THE
STRONG MID LEVEL DYNAMICS ASSOCIATED WITH THE WAVE SUPPORT SOME
OF THE HIGHER PRECIPITATION CHANCES SEEN IN THE REGION FOR SOME
TIME.

AT THIS POINT...THERE IS NO INDICATION OF WHETHER STORMS WILL
BECOME SEVERE...BUT THAT IS CERTAINLY A POSSIBILITY AS SUCH
DYNAMICALLY FORCED SYSTEMS ARE TYPICALLY ACCOMPANIED BY AT LEAST
SOME SEVERE WEATHER DURING SPRING MONTHS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1159 PM CDT FRI MAY 1 2015

VFR CIGS/VSBYS NEXT 24HR. A COLD FRONT WILL MOVE INTO WESTERN
NORTH DAKOTA BETWEEN 12Z-15Z SATURDAY...THEN TRANSLATE INTO
CENTRAL NORTH DAKOTA SATURDAY AFTERNOON...21Z-00Z. EXPECTED A
WIND SHIFT FROM SOUTHWEST TO WEST/NORTHWEST. A VCTS WILL BE
MENTIONED AT KMOT AND KJMS SATURDAY AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 255 PM CDT FRI MAY 1 2015

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE OVER MANY PARTS OF
WESTERN AND NORTH CENTRAL NORTH DAKOTA THROUGH THIS AFTERNOON. ON
SATURDAY...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE
ACROSS ALL OF NORTH DAKOTA WITH LOW RELATIVE HUMIDITY VALUES AND
GUSTY SOUTHWEST WINDS. WINDS WILL START TO SWITCH TOWARDS THE
NORTHWEST IN THE WEST AND CENTRAL AS A COLD FRONT MOVES INTO THE
AREA. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF
THE AREA. LOW RELATIVE HUMIDITY VALUES ARE EXPECTED FOR THE
BEGINNING OF NEXT WEEK WITH OCCASIONAL BREEZY CONDITIONS.
CONDITIONS WILL BE MONITORED TO SEE IF FURTHER HEADLINES WILL BE
NEEDED. DAILY CHANCES FOR WETTING RAINS WILL COME TOWARDS THE
MIDDLE OF NEXT WEEK.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 11 AM CDT /10 AM MDT/ SATURDAY THROUGH
SATURDAY EVENING FOR NDZ001>005-009>013-017>023-025-031>037-
040>048-050-051.

&&

UPDATE...KS
SHORT TERM...JJS
LONG TERM...SCHECK
AVIATION...KS
FIRE WEATHER...JJS
Hazardous weather outlook, May 1, 8:17 PM MDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CDT FRI MAY 1 2015

NDZ001>005-009>013-017>021-031>033-040-041-043-044-030230-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
917 PM CDT FRI MAY 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT ON SATURDAY. SEE
WWW.WEATHER.GOV/BIS FOR DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND EVENING...AND
AGAIN TUESDAY EVENING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ022-023-025-034>037-042-045>048-050-051-030230-
SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
917 PM CDT FRI MAY 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT ON SATURDAY. SEE
WWW.WEATHER.GOV/BIS FOR DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING...AND AGAIN TUESDAY EVENING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 1:31 PM MDTSpecial Weather StatementBISKidder29 min
May 2, 2:04 PM MDTSpecial Weather StatementBISFoster, Kidder26 min
May 2, 2:34 PM MDTSpecial Weather StatementBISFoster, Stutsman41 min

Nearby

Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.